Results on existence of solution for an optimal design problem.
Carmen Calvo Jurado; Juan Casado Díaz
Extracta Mathematicae (2003)
- Volume: 18, Issue: 3, page 263-271
- ISSN: 0213-8743
Access Full Article
topAbstract
topHow to cite
topCalvo Jurado, Carmen, and Casado Díaz, Juan. "Results on existence of solution for an optimal design problem.." Extracta Mathematicae 18.3 (2003): 263-271. <http://eudml.org/doc/38732>.
@article{CalvoJurado2003,
abstract = {In this paper we study a control problem for elliptic nonlinear monotone problems with Dirichlet boundary conditions where the control variables are the coefficients of the equation and the open set where the partial differential problem is studied.},
author = {Calvo Jurado, Carmen, Casado Díaz, Juan},
journal = {Extracta Mathematicae},
keywords = {Control óptimo; Ecuaciones parabólicas; Problema de Dirichlet; Teorema de existencia; Ecuaciones diferenciales elípticas; unbounded domain},
language = {eng},
number = {3},
pages = {263-271},
title = {Results on existence of solution for an optimal design problem.},
url = {http://eudml.org/doc/38732},
volume = {18},
year = {2003},
}
TY - JOUR
AU - Calvo Jurado, Carmen
AU - Casado Díaz, Juan
TI - Results on existence of solution for an optimal design problem.
JO - Extracta Mathematicae
PY - 2003
VL - 18
IS - 3
SP - 263
EP - 271
AB - In this paper we study a control problem for elliptic nonlinear monotone problems with Dirichlet boundary conditions where the control variables are the coefficients of the equation and the open set where the partial differential problem is studied.
LA - eng
KW - Control óptimo; Ecuaciones parabólicas; Problema de Dirichlet; Teorema de existencia; Ecuaciones diferenciales elípticas; unbounded domain
UR - http://eudml.org/doc/38732
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.